Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had shorter periods unprotected sex, bad migraines, feeling hot, dizzy. Any suggestions?

I m a teenage girl and have been sexually active unprotectively. I just had my period but it was only 5 days when normally it s 7-9 days. For the past 4 days (at the end of my short period) I ve been always hot and I get really bad migraines every evening until I fall asleep, I get dizzy and lose my vision , and I ve been bloated. Is there any suggestions? We re very nervous.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Better to consult gynecologist once and get examined to find out the possible cause of your symptoms.
Menstrual irregularities can occur due to many causes.
Anemia, thyroid abnormalities, PCOD (poly cystic ovary disease), stress and strain etc can lead to scanty flow and decreased duration of menstrual flow.
But according to your other symptoms better to rule out prolactinoma once.
Take care.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor